Propriétés projectives des espaces symétriques affines
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 193-219.

We give an algebraic description for the set of isomorphism classes of connected, simply connected, projectively flat, affine symmetric spaces. A classification of connected projectively flat affine symmetric spaces id deduced. Moreover, we determine all connected affine symmetric spaces admitting a non affine projective transformation.

On donne une description algébrique de l’ensemble des classes d’isomorphisme d’espaces symétriques affines connexes, simplement connexes et projectivement plats. On en déduit une classification des espaces symétriques affines connexes et projectivement plats et on détermine tous les espaces symétriques affines connexes admettant une transformation projective non affine.

@article{AIF_1980__30_1_193_0,
     author = {Kerbrat, Yvan},
     title = {Propri\'et\'es projectives des espaces sym\'etriques affines},
     journal = {Annales de l'Institut Fourier},
     pages = {193--219},
     publisher = {Institut Fourier},
     volume = {30},
     number = {1},
     year = {1980},
     doi = {10.5802/aif.780},
     zbl = {0417.53010},
     mrnumber = {81j:53052},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.780/}
}
TY  - JOUR
AU  - Kerbrat, Yvan
TI  - Propriétés projectives des espaces symétriques affines
JO  - Annales de l'Institut Fourier
PY  - 1980
DA  - 1980///
SP  - 193
EP  - 219
VL  - 30
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.780/
UR  - https://zbmath.org/?q=an%3A0417.53010
UR  - https://www.ams.org/mathscinet-getitem?mr=81j:53052
UR  - https://doi.org/10.5802/aif.780
DO  - 10.5802/aif.780
LA  - fr
ID  - AIF_1980__30_1_193_0
ER  - 
%0 Journal Article
%A Kerbrat, Yvan
%T Propriétés projectives des espaces symétriques affines
%J Annales de l'Institut Fourier
%D 1980
%P 193-219
%V 30
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.780
%R 10.5802/aif.780
%G fr
%F AIF_1980__30_1_193_0
Kerbrat, Yvan. Propriétés projectives des espaces symétriques affines. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 193-219. doi : 10.5802/aif.780. http://www.numdam.org/articles/10.5802/aif.780/

[1]M. Cahen, Y. Kerbrat, Transformations conformes des espaces symétriques pseudo-riemanniens, à paraître. | Zbl

[2]S. Ishihara, Groups of projective transformations on a projectively connected manifold, Jap. J. Math., 25 (1955), 37-80. | MR | Zbl

[3]S. Kobayashi, Transformation groups in differential geometry, Springer-Verlag, 1972. | MR | Zbl

[4]S. Kobayashi, K. Nomizu, Foundations of differential geometry, vol. I, Interscience, 1963. | MR | Zbl

[5]A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, 1958. | MR | Zbl

[6]O. Loos, Symmetric Spaces, vol. I, Benjamin, 1969.

[7]T. Ochiai, Geometry associated with semi-simple flat homogeneous spaces, Trans. Amer. Math. Soc., 152 (1970), 159-193. | MR | Zbl

[8]S. Schouten, Ricci-Calculus, Second edition, Springer-Verlag, 1954. | Zbl

[9]J. Wolf, Spaces of constant curvature, Mc Graw-Hill, 1967. | MR | Zbl

Cited by Sources: